books

Stochastic Differential Utility as the Continuous-Time Limit of Recursive Utility

Journal of Economic Theory, Vol. 151, pp. 528-550

Authors:
Holger Kraft,
Frank Thomas Seifried
Research Area:
Financial Markets
Date:
Jan 2014
Keywords:
stochastic differential utility, recursive utility, convergence, backward stochastic differential equation
Abstract:

We establish a convergence theorem that shows that discrete-time recursive utility, as developed by Kreps and Porteus (1978), converges to stochastic differential utility, as introduced by Duffie and Epstein (1992), in the continuous-time limit of vanishing grid size.

Link to Publication

Back to list